RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 92, Issue 4  


Simple Modules of Exceptional Groups with Normal Closures of Maximal Torus Orbits
I. I. Bogdanov, K. G. Kuyumzhiyan
483
Jackson–Stechkin Type Inequalities for Special Moduli of Continuity and Widths of Function Classes in the Space $L_2$
S. B. Vakarchuk, V. I. Zabutnaya
497
Discrete Analogs of Taikov's Inequality and Recovery of Sequences Given with an Error
E. V. Vvedenskaya, K. Yu. Osipenko
515
Comparison of the Convergence Rate of Pure Greedy and Orthogonal Greedy Algorithms
A. V. Dereventsov
528
Extremal Properties of Solutions of Special Classes of a Hyperbolic-Type Equation
V. M. Dolgopolov, I. N. Rodionova
533
Morse–Smale Diffeomorphisms with Three Fixed Points
E. V. Zhuzhoma, V. S. Medvedev
541
On the Membership Problem of Finite Groups in Solvably Saturated Formations
S. F. Kamornikov, L. P. Avdashkova
559
Blow-Up of the Solution of the Initial Boundary-Value Problem for the Generalized Boussinesq Equation with Nonlinear Boundary Condition
P. A. Makarov
567
Asymptotics of the Spectrum and Quantum Averages near the Boundaries of Spectral Clusters for Perturbed Two-Dimensional Oscillators
A. V. Pereskokov
583
On Certain Loci of Hankel $r$-Planes of $\mathbb P^m$
G. Failla
597
On the Gowers Norms of Certain Functions
I. D. Shkredov
609

Brief Communications
Riesz Theorem for Positive Multilinear Functions
V. I. Bakhtin
628
The Problem of the Number of Integer Points in Families of Anisotropically Expanding Domains, with Applications to Spectral Theory
Yu. A. Kordyukov, A. A. Yakovlev
632
The Space of Initial Data of the $3$d Boundary-Value Problem for a Parabolic Differential-Difference Equation in the One-Dimensional Case
A. M. Selitskii
636
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019